RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2007, Volume 13, Issue 2, Pages 205–215 (Mi fpm25)  

This article is cited in 3 scientific papers (total in 3 papers)

Reduced Rickart semirings and their functional representations

V. V. Chermnykh

Vyatka State University of Humanities

Abstract: In this paper, we consider reduced semirings with supplementary conditions of annihilators, namely these are Rickart and weakly Rickart semirings. The main aim of the paper is to study functional representations of semirings. We build two sheaves of semirings and prove that a reduced Rickart semiring is presented by sections of these sheaves.

Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 154:2, 263–269

Bibliographic databases:

UDC: 512.55

Citation: V. V. Chermnykh, “Reduced Rickart semirings and their functional representations”, Fundam. Prikl. Mat., 13:2 (2007), 205–215; J. Math. Sci., 154:2 (2008), 263–269

Citation in format AMSBIB
\Bibitem{Che07}
\by V.~V.~Chermnykh
\paper Reduced Rickart semirings and their functional representations
\jour Fundam. Prikl. Mat.
\yr 2007
\vol 13
\issue 2
\pages 205--215
\mathnet{http://mi.mathnet.ru/fpm25}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2322980}
\zmath{https://zbmath.org/?q=an:1178.16043}
\elib{http://elibrary.ru/item.asp?id=11162648}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 154
\issue 2
\pages 263--269
\crossref{https://doi.org/10.1007/s10958-008-9165-5}
\elib{http://elibrary.ru/item.asp?id=13591665}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-54249119869}


Linking options:
  • http://mi.mathnet.ru/eng/fpm25
  • http://mi.mathnet.ru/eng/fpm/v13/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Chermnykh, “Representations of semimodules by sections of sheaves”, J. Math. Sci., 154:2 (2008), 256–262  mathnet  crossref  mathscinet  zmath
    2. V. V. Chermnykh, “Functional representations of semirings”, J. Math. Sci., 187:2 (2012), 187–267  mathnet  crossref
    3. E. M. Vechtomov, E. N. Lubyagina, “The semiring of continous $[0,1]$-valued functions”, J. Math. Sci., 191:5 (2013), 633–653  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:238
    Full text:84
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020